# SDR SWAA2022080327283

- Difficulty date: July 8, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 141A9402
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS CHAFING ON INTERCOSTAL AT FWD PASSENGER CABIN BS277 3' OB OF S-2R WL282. / [01] GAINED ACCESS BY REMOVING COCKPIT DOOR POST PER SRM 51-40-02;[02] REMOVED CHAFFED BRACKET AT BS 277 ;3' OUTBD OF STR 2R; WL 282 IAW SRM 51-40-02;[03] LOCATED NEW BRACKET AND DRILLED IAW SRM 51-40-05 AND DRAWING 141A9402 REV E DATED 9-28-07. OK TO INSTALL REQUESTED;[04] UPDATED CHART;[05] VERIFIFIED CORRECTIVE ACTION 2.;[06] VERIFIED MEASUREMENT TABLE.;[07] INSTALLED NEW BRACKET AND REINSTALLED DOOR POST IWA SRM 41-40-02 AND DWG #141A9402 REV:E DATE 08/16/2022;[08] JOB COMPLOTTED;[09] CORRECT THE STEP #7  INSTALLED NEW BRACKET AND REINSTALLED DOOR POST IWA SRM 51-40-02 AND DWG #141A9402 REV:E DATE 11-15-07;[10] VERIFIED CORRECTIVE ACTION 9.
